Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular bleeding during periods, little bleeding with spotting. What does it mean?

i started my period like 2 or 3 days ago, but when i first started i only bled for like an hour or so, then stopped the rest of the day and the next day, then i started spotting the day after i stopped bleeding for a day and a half, then a weird spot of a weird color brown was on my panties, but i usually bleed 4 to 5 days. but only really bled for not even a whole day what could that mean?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for posting your query on health care magic.
Menstrual bleeding any time from 1-7 days is considered to be normal.
Sometimes there could be variations in your bleeding pattern due to hormonal imbalance in the body. So you need not worry.
However you need to rule out implantation bleeding by doing a home urine pregnancy test.
Hope this helps.
Dr Nilofer
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor